# SDR QXEA200501115

- Difficulty date: July 16, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 9,678 hours, 10,240 cycles
- System (JASC): 2420 · AC Generation System
- Part: Electrical Sys
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RNO - ON FLIGHT 2444, AFTER LANDING NR 1 AC GENERATOR CAUTION LIGHT ILLUMINATED.  RESET PER CHECKLIST.  RE-ILLUMINATED APPROXIMATELY THREE MINUTES LATER.  PROP RPM 600 ON BOTH ENGINES.  POWERED AIRCRAFT DOWN, REPOWERED.  GROUND RAN AND PERFORMED ADJUSTMENT TEST OF AC POWER SYSTEM.  NO PARTS REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
